Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

okay so ive been on accutane for like three months and im only on 40 mg. bc my acne isnt bad its just kind of an annoyance because nothing topical works. butt its making my lips so so so very dry and then sometime last week they cracked in one corner. if you know what i mean. well it gets so dryy overnight and when i eat in the morning it hurts so bad. but ive noticed that since ive been picking at the dry corner it has developed a little sore right where its cracked. or at least thats what it seems like. does anyone think thats normal?? any reply is welcome and appriciated. :) thanks.

i also posted a pic of me so far during my treatment.

post-91201-1246774128_thumb.jpg

post-91201-1246774128_thumb.jpg

Share this post


Link to post
Share on other sites

H (:

Ive only been on Accutane for 2 weeks and I've had dryyyy lips already (boo-hoo). But I haven't had any cracking YET...

I do know: it is normal for dry lips to crack and bleed. So just keep them SUPERRRRRR moisturized at ALL times. I recommend Carmex. It cost $1.00. I love love love it! It keeps my lips smooth and when they do get dry and burn it cools them down, makes them tingle but in a relieving way.(:

God luck on your journey to moisturized lips & clear skin. Actually clearER skin. You look good. You skin is hardly broken out.

xo-Stevie

Share this post


Link to post
Share on other sites

First of all your skin looks GORGEOUS, and so do you. :)

Second, I would recommend putting either a dab of vaseline, neosporin, or polysporin in the corners of your lips at night. I have found that aquaphor can help PREVENT cracking, but it's not too good at actual HEALING.

Share this post


Link to post
Share on other sites

Hi,

I know this problem! It's so annoying.

My corners of my mouth split 3 days after I started accutane :o

My derm gave me something to put on it, so it heals faster.

So I would recommend to go to your pharmacy / doctor / derm and just ask there (;

and, don't pick it will only make it worse (:

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×